MathSciNet Relay Station
MathSciNet bibliographic data
MR2563770 42B25 (30G35 42B35)
Hofmann, Steve; Marmolejo-Olea, Emilio; Mitrea, Marius; Pérez-Esteva, Salvador; Taylor, Michael Hardy spaces, singular integrals and the geometry of Euclidean domains of locally finite perimeter. Geom. Funct. Anal. 19 (2009), no. 3, 842–882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement